Ask a doctor

Can xeomin cause under eye bags and eye irritation? (photo)

I had botox injections by my doctor- forehead, frown and crows feet. I first had xeomin injected forehead & crows feet. 3 weeks later i returned for a top up as i still had a lot of movement also had my frown injected to help with lines above my brow. im 6 weeks post first injections 3 weeks post top up and frown- about 3 days ago i noticed my eyes have become very red, swollen and irritated and i have started to see almost like bags forming under each eye? how long will the bags last?

Doctor Answers (3)

Lower lid bags and eye irritation secondary to Xeomin

+1
On average the result of a neurotoxin takes a total of approximately 10 days to see the final result.  Sometimes, a person will notice an additional horizontal line across the lower lid after the crows feet treatment is complete because the muscle is relaxed, therefore the muscle does not contact, although the skin may move up with smiling.   I would not consider this a "bag," under the eye.  I have need seen eye redness present as a side effect to Xeomin.  You could seek medical attention to further investigate.  Do you have seasonal allergies?  One choice would wait until 3 months post-injection to see if the symptoms resolve. Thank you.  Feel free to contact my office with further questions.
 "


Louisville Plastic Surgeon
5.0 out of 5 stars 20 reviews

Can xeomin cause under eye bags and eye irritation?

+1

I also agree Xeomin does not commonly cause redness to the eyes or swelling, its best you consult and follow up with your provider to further evaluate the area 

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 219 reviews

Xeomin to the face

+1

It is not common for xeomin to cause redness around the eyes. Xeomin works well to reduce wrinkles in the periocular areas. 

Raffy Karamanoukian MD FACS

Los Angeles

Raffy Karamanoukian, MD, FACS
Los Angeles Plastic Surgeon
5.0 out of 5 stars 47 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.